Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("FONCTION RATIONNELLE")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1663

  • Page / 67
Export

Selection :

  • and

EVALUATION DE LA PRECISION DE L'APPROXIMATION DES COEFFICIENTS DE REFLEXION PAR LES FONCTIONS RATIONNELLES FRACTIONNAIRESSEPIASHVILI ND.1974; SOOBSHCH. AKAD. NAUK GRUZ. S.S.R.; S.S.S.R.; DA. 1974; VOL. 76; NO 3; PP. 561-564; ABS. GEORGIEN ANGL.; BIBL. 2 REF.Article

ON THE MATRIX RELATED TO THE PARTIAL FRACTION EXPANSION OF A PROPER RATIONAL FUNCTION.FENG CHENG CHANG; MOTT H.1974; PROC. I.E.E.E.; U.S.A.; DA. 1974; VOL. 62; NO 8; PP. 1162-1163; BIBL. 6 REF.Article

AN ALGORITHM FOR THE EXPANSION OF PARTIAL FRACTIONS USING TABLES. = ALGORITHME D'UTILISATION DE TABLES EN VUE DU DEVELOPPEMENT D'UN QUOTIENT DE POLYNOMES EN TERMES RATIONNELS ELEMENTAIRESTOMARU T.1974; I.E.E.E. TRANS. AUTOMAT. CONTROL; U.S.A.; DA. 1974; VOL. 19; NO 4; PP. 443-446; BIBL. 2 REF.Article

PARTIAL FRACTIONS EXPANSION: A REVIEW OF COMPUTATIONAL METHODOLOGY AND EFFICIENCYMAHONEY JF; SIVAZLIAN BD.1983; JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS; ISSN 0377-0427; BEL; DA. 1983; VOL. 9; NO 3; PP. 247-269; BIBL. 29 REF.Article

BASES DE FONCTIONS RATIONNELLES ET INTERPOLATION MULTIPLEVASYUNIN VI.1976; ZAP. NAUCH. SEMINAR. L.O.M.I.; S.S.S.R.; DA. 1976; VOL. 56; PP. 174-181; ABS. ANGL.; BIBL. 6 REF.Article

NOMOGRAMMES POUR DETERMINER L'EPAISSEUR NOMINALE DE LA PAROI D'UN TUYAUBORISOV SN; SULTANOVA ZT.1974; AKAD. NAUK AZERBAJDZH. S.S.R., DOKL.; S.S.S.R.; DA. 1974; VOL. 30; NO 6; PP. 8-10; ABS. AZERB. ANGL.; BIBL. 3 REF.Article

INDEPENDENT SPECTRAL COMPONENT ANALYSIS OF RANDOM TIME SERIES AND PULSESBOURRET R.1972; REV. CETHEDEC; FR.; DA. 1972; VOL. 9; NO 31; PP. 61-73; ABS. FR.; BIBL. 4 REF.Serial Issue

COMPUTING THE RANGE OF A RATIONAL FUNCTION OF N VARIABLES OVER A BOUNDED REGION.MOORE RE.1976; COMPUTING; AUSTR.; DA. 1976; VOL. 16; NO 1-2; PP. 1-15; ABS. ALLEM.; BIBL. 13 REF.Article

AN EXTENSION TO RATIONAL FUNCTIONS OF A THEOREM OF J.L. WALSH ON DIFFERENCES OF INTERPOLATING POLYNOMIALSSAFF EB; SHARMA A; VARGA RS et al.1981; R.A.I.R.O., ANAL. NUMER.; ISSN 0399-0516; FRA; DA. 1981; VOL. 15; NO 4; PP. 371-390; ABS. FRE; BIBL. 9 REF.Article

FORMELN ZUR INVERSION EINER MATRIX, DIE BEI DER INTERPOLATION MIT ROTATIONALEN FUNKTIONEN BENUTZT WERDEN KANN. = FORMULES POUR L'INVERSION D'UNE MATRICE, QUI PEUT ETRE UTILISEE DANS L'INTERPOLATION AVEC DES FONCTIONS RATIONNELLESECKELMANN G.1976; FREQUENZ; DTSCH.; DA. 1976; VOL. 30; NO 2; PP. 41-42; ABS. ANGL.; BIBL. 2 REF.Article

BEST AND PARTIAL BEST L1 APPROXIMATIONS BY POLYNOMIALS TO CERTAIN RATIONAL FUNCTIONS.FREILICH JH.1975; J. APPROXIM. THEORY; U.S.A.; DA. 1975; VOL. 15; NO 1; PP. 41-49; BIBL. 5 REF.Article

SUR LES RELATIONS RATIONNELLES FONCTIONNELLES ENTRE MONOIDES LIBRES.SCHUTZENBERGER MP.1976; I.R.I.A., LAB. RECH. INFORMAT. AUTOMAT., RAPP. RECH.; FR.; DA. 1976; NO 153; PP. 1-25; ABS. ANGL.; BIBL. 3 REF.Serial Issue

ON SOME QUESTIONS OF RATIONALITY AND DECIDABILITY.SONTAG ED.1975; J. COMPUTER SYST. SCI.; U.S.A.; DA. 1975; VOL. 11; NO 3; PP. 375-381; BIBL. 10 REF.Article

APPLICATION DES FONCTIONS RATIONNELLES A LA RESOLUTION DES PROBLEMES ELASTOPLASTIQUESREVA TL.1974; PRIKL. MEKH., U.S.S.R.; S.S.S.R.; DA. 1974; VOL. 10; NO 11; PP. 119-124; BIBL. 14 REF.Article

SOLUTIONS DE LA CINQUIEME EQUATION DE PAINLEVEGROMAK VI.1976; DIFFER. URAVNEN., BELORUS. S.S.R.; S.S.S.R.; DA. 1976; VOL. 12; NO 4; PP. 740-742; BIBL. 3 REF.Article

ALGORITHME POUR LE PROBLEME DE PROGRAMMATION HOMOGRAPHIQUE PARAMETRIQUESHMYREVA NV.1974; OPTIMIZACIJA; S.S.S.R.; DA. 1974; NO 14; PP. 83-102; BIBL. 3 REF.Article

ON TRANSFORMATION OF RATIONAL FUNCTIONS.KHATWANI KJ; BAJWA JS.1977; J. INSTIT. ELECTRON. TELECOMMUNIC. ENGRS; INDIA; DA. 1977; VOL. 23; NO 3; PP. 111-112; BIBL. 6 REF.Article

APPROXIMATION UNIFORME PAR DES FONCTIONS RATIONNELLESTER ISRAELYAN LA.1974; IZVEST. AKAD. NAUK ARM. S.S.R., MAT.; S.S.S.R.; DA. 1974; VOL. 9; NO 3; PP. 236-241; ABS. ARM. ANGL.; BIBL. 4 REF.Article

EINE VARISOLVENTE FAMILIE WELCHE DAS PHAENOMEN DER KONSTANTEN FEHLERKURVE ZULAESST = UNE FAMILLE VARISOLVANTE QUI SUPPORTE LE PHENOMENE DE COURBE D'ERREUR CONSTANTEBARTKE K.1978; J. APPROXIM. THEORY; USA; DA. 1978; VOL. 24; NO 4; PP. 324-329; BIBL. 8 REF.Article

CONTINUED FRACTION EXPANSION AND INVERSION OF THE CAUER THIRD FORM.SHIEH LS; GOLDMAN MJ.1974; I.E.E.E. TRANS. CIRCUITS SYST.; U.S.A.; DA. 1974; VOL. 21; NO 3; PP. 341-345; BIBL. 10 REF.Article

RELATIONS ENTRE LES FONCTIONS DE TRANSMISSION RATIONNELLES DANS LES PROBLEMES D'APPLICATION DE LA THEORIE DE LA COMMANDEMAER EH F.1974; IZVEST. AKAD. NAUK S.S.S.R., TEKH. KIBERN.; S.S.S.R.; DA. 1974; NO 2; PP. 154-161; BIBL. 9 REF.Article

ON SIGMA -LOSSLESS TRANSFER FUNCTIONS AND RELATED QUESTIONSGENIN Y; VAN DOOREN P; KAILATH T et al.1983; LINEAR ALGEBRA AND ITS APPLICATIONS; ISSN 0024-3795; USA; DA. 1983; VOL. 50; PP. 251-275; BIBL. 20 REF.Article

SUR LES RELATIONS RATIONNELLES ENTRE MONOIDES LIBRES.SCHUETZENBERGER MP.1976; THEOR. COMPUT. SCI.; NETHERL.; DA. 1976; VOL. 3; NO 2; PP. 243-259; BIBL. 4 REF.Article

CALCULATION AND APPLICATION OF HIGH-ORDER DERIVATIVES OF RATIONAL FUNCTIONS USING MATRIX HEAVISIDE EXPANSIONN NAGY FL; AL TIKRITI MN.1972; J. FRANKLIN INST.; U.S.A.; DA. 1972; VOL. 293; NO 2; PP. 143-147; BIBL. 8 REF.Serial Issue

COEFFICIENTS IN EXPANSIONS OF CERTAIN RATIONAL FUNCTIONSEVANS R; ISMAIL MEH; STANNTON D et al.1982; CAN. J. MATH.; ISSN 0008-414X; CAN; DA. 1982; VOL. 34; NO 4; PP. 1011-1024; BIBL. 13 REF.Article

  • Page / 67